Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Factorization of $ n$-soluble and $ n$-nilpotent groups


Author: Reinhold Baer
Journal: Proc. Amer. Math. Soc. 4 (1953), 15-26
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053109-X
MathSciNet review: 0053109
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Reinhold Baer, Endlichkeitskriterien für Kommutatorgruppen, Math. Ann. vol. 124 (1952) pp. 161-177. MR 0045720 (13:622a)
  • [2] Otto Grün, Beiträge zur Gruppentheorie. IV. Über eine charakteristische Untergruppe, Mathematische Nachrichten vol. 3 (1949) pp. 77-94. MR 0037300 (12:240a)
  • [3] F. Levi, Notes on group theory. I, VII. Journal of the Indian Mathematical Society vol. 8 (1944) pp. 1-7 and vol. 9 (1945) pp. 37-42. MR 0016414 (8:13d)
  • [4] H. Zassenhaus, Lehrbuch der Gruppentheorie, I. Leipzig and Berlin, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053109-X
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society